# SDR HYIA20111026003

- Difficulty date: October 26, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671400298
- Condition: Corroded
- Location: Zone 100
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK COROSION WAS FOUND ON THE LOWER SKIN AT VHF2 ANTENNA LOCATION.  THE CORROSION WAS REMOVED IAW SRM 51-21-58 AND FOUND TO BE OUT OF LIMITS.  REPAIR DOUBLER FABRICATED AND INSP IAW STS ENGINEERING SOLUTIONS EA 12-2011-012.  REPAIRS PERFORMED BY TECH SERVICES UNDER W/O 17010. DTA EVALUATION TO BE ACCOMPLISHED IN 12 MONTHS IAW AC 120-93.
